Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 3 of 3

Thread: Bad Side Effect

  1. #1

    Question Bad Side Effect

    I'm on TRT... For some reason when I try to add more testosterone to my TRT dose my body has this adverse reaction. It has happened three times already now. First I tried adding enanthate... When it happened I literally couldn't train for about 12 days. After I got better I waited a couple of weeks and tried adding more of my TRT testosterone cypionate. My Doc has me on .8 of the cypionate every 5 days (200mg/ML). At first, the day after my .8 pin I added .5 more... A total of 1.3 ML or 230 mg in two days.. That whole week I felt fucking awesome, had my testosterone checked and my total T was 1053 , Free testosterone about 400. Then my next pin I just added 250mg of my cypionate all at once... Literally the same day about 3-4 hours later when I was at the gym I could feel this same reaction coming back. Same as when I tried adding the enanthate... And the next day it was full blown and couldn't work out for another 10 days...

    Anybody hear of anything like this, I told my doctor and he hasn't seemed to have heard of this before. OF all the side effects I could get from this drug , this should not be one of them.

    It's like my body doesn't use testosterone correctly. It's starting to freak me out. I've been training for years now, and always wanted to take it to the next level and use steroids. IF I can't use steroids... Well... That will be very hard for me to accept. How I feel in the gym matters a great deal to my happiness.

  2. #2

    Default

    What happens is, I will be feeling great in the gym... Feeling strong as fuck... Great pumps.. .Vascular all day... Then when I try adding more and I try to work out... All my vasularity disappears.. Like literally my veins disappear... And it's like the blood doesn't go into my muscle like usual when I try to lift... It's fucking bizzare.. IT was worst when I tried adding Sustanon... I literally went from benching 245for an easy 15 reps... To two days later, literally not being able to bench 135.. It's like I literally couldn't do shit.. because blood wasn't going into the muscle... I got my blood work done multiple times and everything looked normal... REd blood cells, white blood cells. All normal.. Testosterone was still in the thousands, free testosterone still in the 400's... I don't know what to think. It's killing me mentally. I've been out of the gym for pretty much the last 15 days again because I tried adding sustanon like a fucking retard and it's half life is about 18 days. And I only added .3 of the sustanon to my .8 of trt cypionate. ONLY .3... !!! There's something seriously fucked with my body... but I have no idea what it could be..

  3. #3
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •